Annales de cardiologie et d'angeiologie · 2010
[Myocardial infarction after voluntary intoxication by drug interaction between dipyridamole and aspirin].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Eschalier R, Eschalier A, Ravan R, Brahic H, Marcaggi X, Amat G
Аннотация
A 60-year-old male presented a myocardial infarction after a voluntary overdose of Asasantine(®) started after strokes. He took chronically this association and some psychotropic drugs with vasodilator effects. After an intake of 40 tablets, he presented a cardiogenic shock with a myocardial infarction confirmed by biological samples, EKG, echocardiography and angiocoronarographie. No recent change of his treatment was found and symptoms regressed when dipyridamole was stopped while other vasodilators drugs were continued. Chronological analysis of events led us to suspect dipyridamole as a starter of the myocardial infarction secondary to a coronary artery steal reinforced by the vasodilator effect of combined treatments, in a patient at risk of ischemia. This case shows that, in such particular conditions, a change in dipyridamole dosage can induce a myocardial infarction even if its blood level remains in the therapeutic range.